# SDR FDEA201910112600

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 68,285 hours, 26,524 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N20043
- Part serial: SA01186
- Condition: Inoperative
- Location: Truck Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF. RAISED GEAR PER QRH.   REMOVED & REPLACED RT MAIN GEAR TRUCK POSITIONER  ACTUATOR IAW AMM 32-32-15-4.  OPS AND LEAK CHECKED GOOD.
